Can a supplement be dangerous and cause Erectile dysfunction (ED)

Hello, I’m a 21year old male, and a few months back i took a “sex” pill which promised to increase stamina for a week. It worked, and i took it about 2 more times, but since then i have had trouble keeping an erection, as well as recovering after completion. I will attach a picture of the ingredients in the sex pill, please help. I have never had an issue with this prior to after taking this pill.

Age: 21
Male
Medications: None

5 Comments on “Can a supplement be dangerous and cause Erectile dysfunction (ED)

  1. Hello. Most of the ingredients in this supplement are considered to be safe except YOHIMBE which is a prescription drug in certain jurisdictions and needs to be used with care. Yohimbe however is used to treat ED and should not cause ED. In my opinion, you have become accustomed to the effect of this supplement and you need to readjust to not using it. Give it some time and everything should come back to normal. Regards

  2. How long do you think the recovery from this should take? Are there any actions that can be taken to aid in the process of recovery?

  3. Hello. Hard to say. You need to relax. The more you relax., the faster you’ll return to normal.

  4. Hi.
    Thanks for the query..

    The ingredients that are present in this pill are all kind of nutritional supplement and those helps in improving stamina, erection and helps in lasting longer during sex.

    If you have not taken the pill regularly and taken only at some points of time then it does not seems to be the reason for causing dependency that might cause erection problems..

    At times it can be due to anxiety and stress of performance which you psychologically feel will be low if you do not take medicine and the same happens during sex.

    As you did not have any problem prior to taking the medicine then I do not think you need medicine any more and can simply start taking a nutritious diet, do meditation and regular exercise and keep a positive mindset.

    You are perfectly healthy and will be fine soon even if it is due to stopping medicine..

    Take appropriate rest and avoid having sex daily..

    Hope this helps..

    Regards.

  5. Supplements may be natural but not always safe. Manufacturers and sellers do not need to provide clinical results for their products nor do they need to provide proof their products are safe nor that they contain exactly what they claim to contain. So user beware. At your age, any problem you may be encountering is probably due to psychological reasons rather than physical ones….and quite temporary.

Leave a Reply

Your email address will not be published.